# SDR SWIA200413628

- Difficulty date: July 22, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Aircraft time: 27,295 hours, 23,610 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Potentiometer
- Condition: Inaccurate
- Location: Flap Indicator
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI-OUT, RIGHT FLAP INDICATES 2 DEGREES MORE THAN LEFT FLAP.  TAXI BACK TO GATE.  ADJUSTED THE RIGHT FLAP INDICATOR POTENTIOMETER IAW AMM 27-55-01.  OPERATIONAL CHECK GOOD.
